# SDR DXTA200500629

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 3,307 hours, 2,009 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Link
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT HIGH SPEED LEFT RUDDER WILL NOT TRIM WITH AUTO PILOT OFF, LEFT RUDDER JAMMED.  SLOW SPEED OPERATES NORMALLY.  VERIFIED NO TRAVEL TO LEFT AT 332 KNOTS.  ADJUSTED TRIM BUNGEE + SUMMING LINK.  ADJUSTED COMMAND BUNGEE IAW CE 750 MM 27-20-00.  ACCOMPLISHED RIG CHECK IAW CE 750 MM 27-20-00.  RIG CHECK GOOD.
